k -domination on hexagonal cactus chains

Snježana Majstorović; Tomislav Došlić; Antoaneta Klobučar

Kragujevac Journal of Mathematics (2012)

  • Volume: 36, Issue: 39, page 335-347
  • ISSN: 1450-9628

How to cite

top

Snježana Majstorović, Tomislav Došlić, and Antoaneta Klobučar. "$k$-domination on hexagonal cactus chains." Kragujevac Journal of Mathematics 36.39 (2012): 335-347. <http://eudml.org/doc/261223>.

@article{SnježanaMajstorović2012,
author = {Snježana Majstorović, Tomislav Došlić, Antoaneta Klobučar},
journal = {Kragujevac Journal of Mathematics},
keywords = {-dominating set; -domination number; ortho-chain; para-chain; meta-chain},
language = {eng},
number = {39},
pages = {335-347},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {$k$-domination on hexagonal cactus chains},
url = {http://eudml.org/doc/261223},
volume = {36},
year = {2012},
}

TY - JOUR
AU - Snježana Majstorović
AU - Tomislav Došlić
AU - Antoaneta Klobučar
TI - $k$-domination on hexagonal cactus chains
JO - Kragujevac Journal of Mathematics
PY - 2012
PB - Prirodno-matematički fakultet Kragujevac
VL - 36
IS - 39
SP - 335
EP - 347
LA - eng
KW - -dominating set; -domination number; ortho-chain; para-chain; meta-chain
UR - http://eudml.org/doc/261223
ER -

NotesEmbed ?

top

You must be logged in to post comments.